# SDR P5CA9700090

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEADING EDGE OF THE RIGHT WING LANDING GEAR FLYING DOOR.  REPAIRED PER BOEING SRM'S 51-40-06 AND 51-24-11.
